Skip to content
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
The Health Store The Pharmacy Healthcare Services
Description
Directions
Ingredients
Warnings

When back pain strikes, it can make everything you do virtually impossible. You want more than a pain reliever. You also want a muscle relaxant to release your seized muscles so you can get back to normal… whatever your normal is.

Try Tylenol Back Pain. Tylenol Back Pain caplets contain effective pain relief plus a muscle relaxant to relieve and relax painful back muscles.


Medicinal Ingredients:
Acetaminophen 500 mg
Methocarbamol 400 mg

Non-Medicinal Ingredients (alphabetical): carnauba wax, cellulose, corn starch, FD&C Blue No. 1, hypromellose, magnesium stearate, polydextrose, polyethylene glycol, povidone, sodium lauryl sulfate, sodium starch glycolate, titanium dioxide, triacetin.

Keep out of the reach of children. This package contains enough drug to seriously harm a child. May cause drowsiness or dizziness. Avoid alcohol when taking this product. Use caution when driving a motor vehicle or during other activities requiring alertness. Do not use with other drugs containing acetaminophen. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen. Consult a doctor if: Your symptoms last for more than 5 days; You develop allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist before use if you: Are pregnant or breastfeeding; Have chronic alcoholism; Have a serious liver or kidney disease; Use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications. In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Use only as directed by a doctor.

Do not use if carton is open or if printed bottle neck band or inner foil seal or blister unit is broken. Store at room temperature, 15–30°C (59–86°F).

Adult use only (12 years and older): 2 caplets every 4 hours, as required. Do not take more than 8 caplets per day.

Similar Products